Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jennafun009

Veteran Member
  • Total Reviews

    0
  • Content Count

    102
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jennafun009

  • Rank
    Member

Recent Profile Visitors

805 profile views
  1. Thanks for the uplifting news on spiro. I am just finishing accutane which cleared me 90% but made my hair thin out dramatically. I am considering asking my derm for spiro. I am currently on Yasmin.
  2. Hey Kristin- Congrats on finishing. You look great. Hope all is well. Let me know how it's going with the spiro? take care Jenna
  3. I have experienced accutane thinning and it sucks and it is a very real side effect. It's like beenthere said- diffuse thinning all over. I can't wait for my hair to grow back in after I get the accutane out of my system.
  4. I had major shedding my entire course. I bumped down to low dose but I still shed. My hair has thinned dramatically and I had to get it cut short. Hopefully it will be worth it and my hair will grow back after treatment. Don't waste your money on Nioxin or Rogaine. Good Luck.
  5. Hi Amber - Maybe you should go back to the lower dose Taz if it was working for you and just be consistent. I feel your pain. After all that you went through with Accutane, you should have clear skin (at least for awhile) Your skin looks great in your pics Take care Jenna
  6. Hey- How are you doing? Are you still on tane? It's fine to take tylenol. Take care, Jenna
  7. I am not fairing well with EM either. I don't know if it's because I am not applying it right but my face looks like I have big pores and very flakey after application with the BM kabuki brudh.
  8. Hi Betty How long are you going to stay on the low dose? Take care Jenna
  9. Day 83 - I am so happy that I stuck with it even in light of the hair thinning. It's so nice to have 90% clear skin. I still breakout with minor acne that disappears in 3-5 days if I avoid picking. Side Effects: Dry lips Dry mouth Dry eyes Fatigue Hair Shedding/Loss Heather- I didn't get this neck/jaw sh*t until I was in my mid 20's either. I HATE it. Personally, I blame the BCP. I hope accutane KILLS it despite what they say... Does anyone have a good suggestion on a self tanner for th
  10. Hi Heather- I am sure month 4 will be better for you. I am at the same time point and still breaking out...and oh yes PICKING too. Gotta love those blaring scab wounds. Take care Jenna
  11. I read this today. A little disheartening... Adult women with chronic perioral/jawline acne that is menstrually exacerbated tend to have only short remissions from Accutane. References: 1. The Journal of Dermatological Treatment, Vol 4, Supplement 2, 1993 - entire issue. Various authors. Marks,R and Finlay, A., eds. Martin Dunitz, Pubs. 2. Roujeau, JC et al: Medication Use and the risk of Stevens-Johnson Syndrome or Toxic Epidermal Necrolysis. NEJM 199:Dec. 14;333(24):1600-1607. 3. Know
  12. I am using the Nioxin hair system and taking Biotin, Zinc, and Iron. My hairloss has subsided a little bit but it is one of the unfortunate s/e of accutane. Good Luck.
  13. I am on the same dose because I was experiencing major hairloss which has decreases a little now that I am on a lower dose. How long does your derm plan on keeping you on accutane? Glad you are doing well and yes, my spots take like 10x longer to heal after picking on accutane.
  14. WOW. Your skin looks awesome. Your log was one of the first I read on the whole accutane experience when I was deciding whether to do it or not. Did your hair shedding ever subside? I know you had that side effect at the begining as do I. I wish you the best and kudos on PERFECT skin. Jenna
  15. Let me know if you have hairloss again? What is your dose this time and what BCP are you on now? Good Luck Jenna
×